# SDR FDEA202007211612

- Difficulty date: July 21, 2020
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N797FD
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 61,287 hours, 24,224 cycles
- System (JASC): 5700 · Wing Structure
- Part: Rivet
- Condition: Wrong Part
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING AGING AIRCRAFT INSPECTION FOUND EXISTING REPAIR ON LEFT WING OUTBOARD MAIN FLAP LEADING EDGE SKIN   DOES NOT MEET CURRENT SRM STANDARDS DUE TO INCORRECT RIVET SPACING,CUTOUT ORIENTATION,AND REPAIR PARTS   USED
